MURAL - Maynooth University Research Archive Library



    On Diagonal Stability of Positive Systems with Switches and Delays


    Aleksandrov, Alexander and Mason, Oliver (2018) On Diagonal Stability of Positive Systems with Switches and Delays. Automation and Remote Control, 79 (12). pp. 2114-2127. ISSN 0005-1179

    [img]
    Preview
    Download (199kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We consider linear positive systems with delay and switchings of operation modes. We establish conditions under which it is possible to construct a common Lyapunov–Krasovskii diagonal functional for the family of subsystems corresponding to the system with switchings in consideration. These conditions are formulated in terms of the feasibility of auxiliary systems of linear algebraic inequalities. In addition, we study the problem of the existence of a diagonal functional of a special form. We also show that our results can be used to analyze the stability of some classes of nonlinear positive systems with delay.

    Item Type: Article
    Keywords: switching systems; delays; diagonal stability; positive system; linear inequalities;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 13195
    Identification Number: https://doi.org/10.1134/S0005117918120020
    Depositing User: Oliver Mason
    Date Deposited: 28 Aug 2020 11:48
    Journal or Publication Title: Automation and Remote Control
    Publisher: Pleiades Publishing, Ltd
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year